Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 160, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2012, 6:00 PM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2012, 6:00 PM CDT (23:00 UTC)
- Expired
- Aug 1, 2012, 7:00 PM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE
The radar
The North Platte radar (KLNX), 91 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 6:05 PM CDT | TSTM WND GST 66 | Valentine, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 1, 3:19 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.0 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -301 J/kg
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 212 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
791
WUUS53 KLBF 012300
SVRLBF
NEC017-031-103-020000-
/O.NEW.KLBF.SV.W.0160.120801T2300Z-120802T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
600 PM CDT WED AUG 1 2012
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
WESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
* UNTIL 700 PM CDT/600 PM MDT/
* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 8 MILES NORTH OF VALENTINE TO 5 MILES EAST OF SCHLAGEL CREEK
STATE WILDLIFE MANAGEMENT AREA TO 5 MILES WEST OF VALENTINE
NATIONAL WILDLIFE REFUGE...AND MOVING EAST AT 25 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
VALENTINE NATIONAL WILDLIFE REFUGE AROUND 605 PM CDT.
SMITH FALLS STATE PARK AROUND 620 PM CDT.
SPARKS AROUND 625 PM CDT.
NORTH RIVER TRAIL AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
HIGHWAY 20 MILE MARKER 210...HIGHWAY 12 MILE MARKER 10...WOOD LAKE
AND HIGHWAY 12 MILE MARKER 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4299 9983 4237 10019 4246 10096 4298 10098
TIME...MOT...LOC 2300Z 273DEG 24KT 4298 10050 4274 10047
4250 10067
WIND...HAIL 60MPH <.75IN
$$
ROBERG2 follow-up statements
018
WWUS53 KLBF 012326
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
626 PM CDT WED AUG 1 2012
NEC017-031-103-020000-
/O.CON.KLBF.SV.W.0160.000000T0000Z-120802T0000Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
626 PM CDT WED AUG 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
CHERRY...WESTERN KEYA PAHA AND NORTHWESTERN BROWN COUNTIES UNTIL 700
PM CDT...
AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES EAST OF SPARKS TO 8 MILES NORTHWEST OF JOHNSTOWN TO 8
MILES EAST OF HIGHWAY 83 CROSSING GOOSE CREEK...MOVING EAST AT 35
MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
NORTH RIVER TRAIL AROUND 635 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4299 10040 4299 9983 4237 10019 4242 10059
TIME...MOT...LOC 2326Z 277DEG 31KT 4290 10011 4264 10016
4240 10036
WIND...HAIL 60MPH <.75IN
$$
ROBERG !793
WWUS53 KLBF 012357
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
657 PM CDT WED AUG 1 2012
NEC017-031-103-020006-
/O.EXP.KLBF.SV.W.0160.000000T0000Z-120802T0000Z/
BROWN NE-KEYA PAHA NE-CHERRY NE-
657 PM CDT WED AUG 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHWESTERN BROWN COUNTIES WILL EXPIRE AT 700 PM
CDT/600 PM MDT/...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
LAT...LON 4299 10040 4299 9983 4237 10019 4242 10059
TIME...MOT...LOC 2356Z 277DEG 31KT 4286 9976 4260 9981
4237 10002
$$
ROBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 2:59 PM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Aug 1, 2:59 PM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 259 PM CDT WED AUG 1 2012 .SYNOPSIS...AT 18Z...SURFACE ANALYSIS SHOWED A FRONT STRETCHED ACROSS SOUTHERN SOUTH DAKOTA AND NORTHERN WYOMING. THERE WAS ALSO A SURFACE TROUGH ACROSS WESTERN NEBRASKA. RADAR AND VISIBLE SATELLITE IMAGERY SHOWED CONVECTION FORMING ALONG THE TROUGH AND THE FRONT. IN UPPER LEVELS...WATER VAPOR IMAGERY SHOWED A PLUME OF MOISTURE COMING UP THE HIGH PLAINS FROM TEXAS AND NEW MEXICO AND ANOTHER COMING THROUGH THE INTERMOUNTAIN REGION FROM THE PACIFIC AND ACROSS THE ROCKIES INTO SOUTH DAKOTA AND NEBRASKA. SATELLITE DERIVED PRECIPITABLE WATER IMAGERY CONTINUES TO SHOW A PLUME OF 30-35MM OR HIGHER SOUTH AND EAST OF A VALENTINE-OGALLALA LINE...WHICH CORRESPONDS WITH GREATER INSTABILITY. && .SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT. THE BIGGEST CHALLENGE IN THE SHORT TERM IS THE LOCATION AND COVERAGE OF THUNDERSTORMS. THUNDERSTORMS ARE EXPECTED TO CONTINUE DEVELOPING ON THE BOUNDARIES AND INTENSIFYING AS THEY MOVE ACROSS WESTERN AND NORTH CENTRAL NEBRASKA INTO THE INCREASINGLY UNSTABLE AIR. THE SHORT RANGE RAPID REFRESH MODELS ARE INDICATING THAT NORTH CENTRAL NEBRASKA WILL BE THE AREA MOST LIKELY TO HAVE A CONVECTIVE SYSTEM DEVELOP...THOUGH THERE ARE HINTS OF DEVELOPMENT IN THE SOUTHWEST. ANOTHER CONVECTIVE SYSTEM IS EXPECTED TO DEVELOP IN WESTERN NEBRASKA THURSDAY AFTERNOON AND MOVE ACROSS CENTRAL NEBRASKA THURSDAY EVENING. THERE IS STILL CONSIDERABLE UNCERTAINTY REGARDING THE LOCATION OF THE SYSTEM...SO WE HAVE INCLUDED ONLY 30 PERCENT PROBABILITIES IN THE AREA. .LONG TERM...FRIDAY THROUGH WEDNESDAY. BIG STORY WILL BE THE COOLER CONDITIONS EXPECTED FOR THE WEEKEND BEHIND A COLD FRONT SLATED TO MOVE ACROSS THE AREA FRIDAY AFTERNOON AND EVENING. HOT CONDITIONS AHEAD OF THE FRONT FRIDAY HOWEVER...AS COMPRESSIONAL TYPE WARMING TAKES PLACE AHEAD OF THE FRONT. LIKELY WILL SEE READINGS NEAR 100 DEGREES FROM SOUTHWEST THROUGH CENTRAL NEBRASKA. TIMING OF THE FRONTAL PASSAGE APPEARS FAVORABLE FOR AT LEAST ISOLATED TSTMS...SO WILL CONTINUE THOSE IN THE FORECAST. AS STATED ABOVE...MUCH COOLER FOR THE WEEKEND...WITH HIGHS IN THE LOWER TO MID 80S FOR SATURDAY. SOMEWHAT WARMER SUNDAY AS THE UPPER LEVEL RIDGE BEGINS TO BUILD BACK NORTH ACROSS THE AREA. EARLY NEXT WEEK LOOKS QUITE WARM...AS THE CENTER OF THE UPPER LEVEL RIDGE BECOMES ESTABLISHED ACROSS COLORADO. MAY SEE THE UPPER RIDGE FLATTEN SOMEWHAT AGAIN BY MIDWEEK...WITH A BIT COOLER HIGHS AND A SLIGHT CHANCE FOR TSTMS RETURNING. && .AVIATION... THERE IS STILL A LOT OF UNCERTAINTY REGARDING THE TIMING OF THUNDERSTORM DEVELOPMENT WITH ABOUT THREE HOURS DIFFERENCE BETWEEN THE RAPID REFRESH SHORT RANGE PROJECTIONS. WE HAVE REASONABLY HIGH CONFIDENCE IN THE LOCATION. THE MOST LIKELY FOCUS OF DEVELOPMENT IS A SURFACE BOUNDARY OR FRONT ALONG THE SOUTH DAKOTA-NEBRASKA BORDER. OUR INITIAL TIMING FORECAST IS THAT THEY WILL DEVELOP MID TO LATE AFTERNOON AND ARE EXPECTED TO AFFECT THE AREA BOUNDED BY IEN-AIA-MHN-TIF-VTN 22-02Z. IN CENTRAL AND SOUTHWEST SOUTH DAKOTA...OUR CONFIDENCE IN THUNDERSTORM DEVELOPMENT IS LOWER. IF THUNDERSTORMS DO DEVELOP...THEY ARE MORE LIKELY TO BE AFTER 00Z. WITH ONLY WEAK TO MODERATE CONFIDENCE IN THUNDERSTORM DEVELOPMENT IN CENTRAL AND SOUTHWEST NEBRASKA...WE WILL INCLUDE VCTS IN THE LBF FORECAST 02-04Z. && .FIRE WEATHER...DESPITE SOME MODERATE RAIN RECEIVED OVERNIGHT IN PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA...THE PRECIPITATION WAS NO WIDESPREAD. THEREFORE...FUELS ARE STILL PRIME FOR IGNITION. SINCE LIGHTNING IS EXPECTED IN THE AREA...THE FIRE RISK IS STILL HIGH. IN ADDITION...ERRATIC AND UNPREDICTABLE WIND IS LIKELY IN AND NEAR STORM CELLS. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...SPRINGER LONG TERM...TAYLOR AVIATION/FIRE...SPRINGER
Hazardous weather outlook, Aug 1, 2:58 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 258 PM CDT WED AUG 1 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-022000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 258 PM CDT WED AUG 1 2012 /158 PM MDT WED AUG 1 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER A LARGE PART OF WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. A THUNDERSTORM COMPLEX DEVELOPING ALONG A SURFACE TROUGH ACROSS WESTERN NEBRASKA AND ALONG A FRONT NEAR THE NEBRASKA SOUTH DAKOTA STATE LINE ARE LIKELY TO INTENSIFY AS THEY MOVE INTO THE MORE UNSTABLE ENVIRONMENT. THE PRIMARY SEVERE WEATHER RISK IS DAMAGING WIND. VERY HEAVY RAIN AND FREQUENT LIGHTNING ARE ALSO A RISK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ANOTHER THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP IN WESTERN NEBRASKA THURSDAY AFTERNOON. ALTHOUGH THE RISK OF SEVERE THUNDERSTORMS APPEARS TO BE LOW AT THIS TIME...STRONG WIND...HEAVY RAIN AND FREQUENT LIGHTNING ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE JRS
In the hours before
Special weather statement, Aug 1, 5:19 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 519 PM CDT WED AUG 1 2012 NEZ094-012300- WESTERN CHERRY NE- 419 PM MDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY COUNTY UNTIL 500 PM MDT... AT 415 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF WHITMAN ROAD CROSSING THE NORTH BRANCH OF THE MIDDLE LOUP RIVER...OR 22 MILES NORTHWEST OF MULLEN...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL SOUTHERN CHERRY COUNTY THROUGH 500 PM MDT IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ROBERG
Local storm report, Aug 1, 5:20 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
520 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM HAIL 6 NNW ARTHUR 41.65N 101.74W
08/01/2012 E0.88 INCH ARTHUR NE PUBLIC
&&
MASEKSpecial weather statement, Aug 1, 5:29 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 529 PM CDT WED AUG 1 2012 NEZ022-035-057-012315- ARTHUR NE-GARDEN NE-KEITH NE- 429 PM MDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARTHUR...NORTHWESTERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL 515 PM MDT... AT 424 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES NORTH OF CLEAR CREEK STATE WILDLIFE MANAGEMENT AREA...OR 18 MILES EAST OF OSHKOSH...MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HIGHWAY 61 MILE MARKER 110 AROUND 510 PM MDT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TAYLOR
Special weather statement, Aug 1, 5:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 433 PM MDT WED AUG 1 2012 NEZ005-094-012330- EASTERN CHERRY NE-WESTERN CHERRY NE- 533 PM CDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY COUNTY UNTIL 630 PM CDT/530 PM MDT/... AT 529 PM CDT/429 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF CROOKSTON TO 8 MILES SOUTHEAST OF STEER CREEK CAMPGROUND...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... CROOKSTON AROUND 540 PM CDT. MERRITT RESERVOIR DAM AROUND 545 PM CDT. HIGHWAY 97 CROSSING THE NIOBRARA RIVER AND HIGHWAY 83 MILE MARKER 220 AROUND 600 PM CDT. VALENTINE AROUND 605 PM CDT. SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA AROUND 610 PM CDT. BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT AREA AROUND 615 PM CDT. HIGHWAY 12 MILE MARKER 10 AROUND 620 PM CDT. SMITH FALLS STATE PARK...SPARKS AND HIGHWAY 20 MILE MARKER 210 AROUND 630 PM CDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. ROBERG
Local storm report, Aug 1, 5:35 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
535 PM CDT WED AUG 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 4 N ARTHUR 41.63N 101.69W
08/01/2012 E0.75 INCH ARTHUR NE PUBLIC
HAIL COVERED THE GROUND AND A TOTAL OF 0.90 INCHES FELL.
&&
MASEKSpecial weather statement, Aug 1, 5:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 551 PM CDT WED AUG 1 2012 NEZ035-036-057-012330- ARTHUR NE-KEITH NE-MCPHERSON NE- 451 PM MDT WED AUG 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR...WESTERN MCPHERSON AND NORTHEASTERN KEITH COUNTIES UNTIL 530 PM MDT/630 PM CDT/... AT 447 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM THREE MILE LAKE TO OTTER CREEK CAMPGROUND...AND MOVING SOUTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. THESE STORMS WILL BE NEAR... HIGHWAY 61 MILE MARKER 110 AROUND 500 PM MDT. SAND BEACH LAKE...LAKE VIEW CAMPGROUND AND LEMOYNE AROUND 505 PM MDT. HIGHWAY 92 MILE MARKER 180 AROUND 615 PM CDT. BUCKTAIL LAKE AND HIGHWAY 61 MILE MARKER 100 AROUND 520 PM MDT. KINGSLEY DAM...DIAMOND BAR LAKE...SCHNICK LAKE AND KEYSTONE AROUND 530 PM MDT. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TAYLOR
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 3:19 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 56 min |
| Aug 1, 3:23 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 52 min |
| Aug 1, 4:15 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 44 min |
| Aug 1, 5:03 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 42 min |
| Aug 1, 6:10 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 50 min |
| Aug 1, 6:44 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha, Rock | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.